# SDR AALA20100105TUL16

- Difficulty date: November 17, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 56,315 hours, 19,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS ROWS 1E TO 6E INOPERATIVE.  REPLACED BATTERY PACK.
